Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Ein Analogon zum High Indices Theorem für Potenzreihen mit wenigen Vorzeichenwechseln


Author: Joachim Kühn
Journal: Bull. Amer. Math. Soc. 74 (1968), 133-136
DOI: https://doi.org/10.1090/S0002-9904-1968-11907-X
Errata, Volumes 73 and 74: Bull. Amer. Math. Soc., Volume 74, Number 3 (1968), 628--628
MathSciNet review: 0218532
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11907-X